The annihilator graph of a 0-distributive lattice

Document Type: Research Paper

Authors

1 Department of Mathematics, Faculty of Mathematical Sciences, Malayer University, Malayer, Iran

2 Department of Mathematics, Faculty of Mathematical Sciences, Malayer University, Malayer, Iran.

Abstract

‎‎In this article‎, ‎for a lattice $\mathcal L$‎, ‎we define and investigate‎ ‎the annihilator graph $\mathfrak {ag} (\mathcal L)$ of $\mathcal L$ which contains the zero-divisor graph of $\mathcal L$ as a subgraph‎. ‎Also‎, ‎for a 0-distributive lattice $\mathcal L$‎, ‎we study some properties of this graph such as regularity‎, ‎connectedness‎, ‎the diameter‎, ‎the girth and its domination number‎. ‎Moreover‎, ‎for a distributive lattice $\mathcal L$ with $Z(\mathcal L)\neq\lbrace 0\rbrace$‎, ‎we show that $\mathfrak {ag} (\mathcal L) = \Gamma(\mathcal L)$ if and only if $\mathcal L$ has exactly two minimal prime ideals‎. ‎Among other things‎, ‎we consider the annihilator graph $\mathfrak {ag} (\mathcal L)$ of the lattice $\mathcal L=(\mathcal D(n),|)$ containing all positive divisors of a non-prime natural number $n$ and we compute some invariants such as the domination number‎, ‎the clique number and the chromatic number of this graph‎. ‎Also‎, ‎for this lattice we investigate some special cases in which $\mathfrak {ag} (\mathcal D(n))$ or $\Gamma(\mathcal D(n))$ are planar‎, ‎Eulerian or Hamiltonian.

Keywords

Main Subjects


[1] M. Afkhami, K. Khashyarmanesh and Z. Rajabi, Some results on the annihilator graph of a commutative ring, Czechoslovak Math. Journal, 67 (2017) 151–169.

[2] S. Akbari and A. Mohammadian, On zero-divisor graph of finite rings, J. Algebra, 314 (2007) 168–184.

[3] M. Alizadeh, A. K. Das, H. R. Maimani, M. R. Pournaki and S. Yassemi, On the diameter and girth of zero-divisor graphs of posets, Discrete Appl. Math., 160 (2012) 1319–1324.

[4] D. D. Anderson and M. Naseer, Beck‘s coloring of a commutative ring, J. Algebra, 159 (1993) 500-514.

[5] D. F. Anderson and P. Livingston, The zero-divisor graph of a commutative ring, J. Algebra, 217 (1999) 434-447.

[6] D. F. Anderson and A. Badawi, The total graph of a commutative ring, J. Algebra, 320 (2008) 2706–2719.

[7] D. F. Anderson and S. B. Mulay, On the diameter and girth of a zero-divisor graph, J. Pure Appl. Algebra, 210 (2007) 543–550.

[8] A. Badawi, On the annihilator graph of a commutative ring, Comm. Algebra, 42 (2014) 108–121.

[9] I. Beck, Coloring of commutative rings, J. Algebra, 116 (1988) 208–226.

[10] B. Bollobas and I. Rival, The maximal size of the covering graph of a lattice, Algebra Univ., 9 (1979) 371–373.

[11] J. Coykendal, S. Sather-Wagstaff, L. Sheppardson and S. Spiroff, On zero divisor graphs, Progress in commutative Algebra, 2 (2012) 241–299.

[12] F. R. Demeyer, T. Mckenzie and K. Schneider, The zero divisor graph of a commutative semigroup, Semigroup Forum, 65 (2002) 206–214.

[13] D. Duffus and I. Rival, Path length in the covering graph of a lattice, Discrete Math., 19 (1977) 139–158.

[14] S. Dutta and Ch. Lanong, On annihilator graphs of a finite commutative ring, Trans. Comb., 6 no. 1 (2017) 1-11.

[15] E. Estaji and K. Khashyarmanesh, The zero divisor graph of a lattice, Results Math., 61 (2012) 1–11.

[16] N. D. Filipov, Comparability graphs of partially ordered sets of different types, Colloq. Math. Soc. Janos Bolyai, 33 (1980) 373–380.

[17] E. Gedeonova, Lattices whose covering graphs are S-graphs, Colloq. Math. Soc. Janos Bolyai, 33 (1980) 407-435.

[18] G. Grätzer, Lattice Theory: Foundation, Birkhauser, Basel, 2011.

[19] V. Joshi, Zero divisor graphs of a poset with respect to an ideal, Order, 29 (2012) 499–506.

[20] V. Joshi and A. Khiste, On the zero divisor graphs of pm-lattices, Discrete Math., 312 (2012) 2076–2082.

[21] V. Joshi and S. Sarode, Diameter and girth of zero divisor graph of multiplicative lattices, Asian-Eur. J. Math., 9 (2016). http://dx.doi.org/10.1142/S1793557116500716.

[22] T. G. Lucas, The diameter of a zero divisor graph, J. Algebra, 301 (2006) 174–193.

[23] M. J. Nikmehr, R. Nikandish and M. Bakhtyiari, More on the annihilator graph of a commutative ring, Hokkaido Math. J., 46 (2017) 107–118.

[24] Y. S. Pawar and N. K. Thakare, pm-lattices, Algebra Univ., 7 (1977) 259–263.

[25] T. Tamizh Chelvam and S. Nithya, A note on the zero divisor graph of a lattice, Trans. Comb., 3 no. 3 (2014) 51–59.

[26] D. B. West, Introduction to Graph Theory, 2nd ed., Prentice Hall Upper Saddle River, 2001.

[27] R. J. Wilson, Introduction to Graph Theory, Fourth edition, Longman, Harlow, 1996.